Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

jjbaker17

Members
  • Content Count

    16
  • Joined

  • Last visited

Community Reputation

0 Neutral

About jjbaker17

  • Rank
    Member
  • Birthday 06/07/1991

Profile Information

  • Gender
    Female
  • Location
    Rochester, NY

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I know exactly how you feel! I still struggle with being comfortable outside my house, but I have slowly worked my way up to 20 mg Lexapro ( a big feat for me) and it's helped me from not being able to leave my house, to getting things done and seeing people when I'd like, but it is not a miracle drug and I still have to work on my anxiety seperately. While getting on Lexapro, since it takes a few weeks to kick in my doctor perscribed me Xanax so I could get out of my house, I wasn't crazy about it and just took a very low dose. I would talk to your doctor, I think the Lexapro helps with my POTS a little too. Good Luck!
  2. Oh my goodness! I definitely feel your pain, I always take extra Slow-Fe (iron) and have tons of veggies after! I hope they find something to help!
  3. I started Lexapro about two months ago, and last week I finally made it to 10mg! I can't believe I'm at the lowest adult dose. I take the liquid because it is easier to measure out tiny doses. Anyways, my side effects were not as servere as I thought they would be, and sometimes they were hard to separate from the Xanax I had also started taking, but in general I felt fatigued, after I just started it I was dizzy. I did not see any improvement until about two weeks ago, when I just woke up and felt different and better and suprisingly not too medicated. I was given Lexapro primarily for bad anxiety which was getting out of control, but my doctor was also aware it helped some people with POTS, and after about two months of taking it, I think it is helping! Best of luck, I'm VERY glad I tried Lexapro it's helping both my anxiety and some of my POTS symptoms.
  4. I am so sorry! POTS can be a HUGE strain on relationships, I know it can be with my boyfriend and I. Finding someone who knows that being sick doesn't mean your "life isn't in order" is key! I am so sorry he reacted like that to your episode, I have had people react like that to me and I am way better off without them! You will be too.
  5. I drink TONS of vitamin water zero XXX flavored. I know it has electrolytes, but I don't really rely on it for my salt intake and I think it tastes amazing I can drink so much of it.
  6. Hi Bren, My doctor had put me on Metoprolol a couple weeks ago to try, and I ended up being allergic to it Besides that, there were no side effects haha. I was on Mestinon for about 4 months. I initally started with a high dose for me ( 60 mg tablets ) and had a very bad night of vomiting and diahhrea. After cutting the pills in half, I got an odd flutter/ twich in my chest and back and sweat/ twitched a lot. I always was sure to take it with food, I didn't just one time and felt like my throat was closing and had trouble talking and had to go to the ER (not fun), which they attributed to the medicine so I took even LESS and suffered through GI issues for about 4 months, then we found it was doing nothing positive for me and I came off of it. My tips...if you are itchy and swollen and skin feels tight you are probably allergic to the Metoprolol. With the Mestinon, ALWAYS take with food and LOTS of water. I just recently was weaned off it and had a lot of bad edema, so overall I did NOT like my experience with the drug and i'm glad to have a little less GI stress now, but I hope it works for you!
  7. I got a lot of chest/ back tingling when I started/ took too much Mestinon, that's all I can think of sorry I know the feeling though it drove me up the wall it felt like butterflies in my chest. I would just sleep it off whenever I got it. Sorry I'm not much help.
  8. I felt great after, and was supposed to return the next week for it, but did not feel up to going to I'm kind of back where I started. I only had one complete treatment, and like you said you need a couple of re-train your nervous system. But I'm so glad you went I hope it works for you!
  9. Thanks everyone! I always feel better hearing from you guys your personal experiences. What heart rate is "too low" and means I should call my doctor?
  10. Welcome! I just joined the forum last month and it is a ton of help and relief for me. Nice to see someone around my age, I am 20 so I know what your going through, I recently just left my awesome internship and university summer classes and moved back in with my parents which was a huge bummer for me. I was diagnosed when I was in the 10th grade with POTS, and this summer has been really rough for me too. I also have IBS, and a gluten free diet and eating six 200-300 cal meals a day helps me the most, I don't have much of an appetite lately. I never went about getting a wheelchair, most days I am not that servere, but if it helps your mobility and going out I would do it, I know how annoying it is to turn down social events and going out with friends.
  11. Yuliya, What made you increase your dose after 6 months? Did it stop helping?
  12. Hi all, Went to see my cardiologists today and they decided to wean my off the Mestinon since it is not helping that much, and put me on Toprol-XL 25 mg/ day and start me on Lexapro for anxiety in a few days. Any advice? This is my first beta blocker and I am a bit nervous. My blood pressure is normally not too high at all, 130/92 at my doctors appointment this morning, which is fairly average. The doctor said I could cut the tablet in half and take 1/2 in the morning and 1/2 at night if that helps with my anxiety about starting. I asked what side effects I would most likely be getting since I'm so sensitive to all medications, but he says this is a very low dose and it should not be too bad and we will just monitor to see that my heart rate does not get too low, so I'm a little nervous and don't feel very informed about side efects. (I average a HR of about 95-110 resting) Does anyone have any experience with Toprol-XL or advice on starting? Any helpful hints would be appreciated! Thanks, Jen
  13. Bren, I have been on Mestinon for about four months now. I initally had a lot of issues getting on it, I think due to the fact that my cardiologist perscribed a rather large dose to start. My cardiologist perscribed it because the Florinef alone was not doing enough for me anymore, and it is a medicine intended for mysthenia gravis. He said for us with POTS it works on a ganglion in our chest (near our heart) to help us compensate for changes in position better. I'm sorry I don't know much more about it, if you look online it just really talks about it for it's usefulness in people with MG. Right now I take 15mg once or twice a day depending on how I am feeling and I always take 30 mg at night before bed. I initally was supposed to take 60 mg once in the morning and once before bed, I took one 60 mg pill and broke out in sweats, vomited multiple times, bad diahrea. Once my dose was lowered to 30 mg morning and night, I had what felt like a flutter in my back and chest which was unbelievably uncomfortable, lots of muscle aches and twitching. I took it once without food and felt like my throat was closing and had problems speaking so went to the hospital, and they said it was just a side effect from having too large of a dose , and it had tensed up my vocal cords. If you are thinking about going on it, start very slow (I do quarter tablets during the day) and ALWAYS take with food and LOTS of water/ gatorade. Results have not been outstanding for me, but it has only been 4 months. If I don't take it I get headaches and dizzy though, so I believe it's helping me. Worst side effect I have now from it is brain fog and fullness feeling in my head.
  14. misstraci... I have tried it twice now, and had it yesterday and I am fairly sore now and don't feel as well as I had hoped, but I am going back next week anyways. I live in Rochester, NY but actually go to an LMT in Brockport, NY who has amazing prices and is such a diamond in the ruff in a tiny town.
×
×
  • Create New...